# SDR CALA9701580

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOUGED DOUBLER AT FORWARD PASSENGER DOOR CUTOUT FOR DOOR LATCH HOOK ASSEMBLY.  THE OLD DOUBLER WAS REMOVED IAW SRM 51-30-2.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-05, 51-10-3, 51-30-1, AND 51-30-2.
